Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Product integral solutions for hereditary systems

Author: James A. Reneke
Journal: Trans. Amer. Math. Soc. 181 (1973), 483-493
MSC: Primary 45D05
MathSciNet review: 0324340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hereditary systems which satisfy a Lipschitz condition are solved in terms of product integrals. Realizations of this type of hereditary system are provided from functional differential and integral equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05

Additional Information

PII: S 0002-9947(1973)0324340-8
Keywords: Hereditary system, product integral, functional equation
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia